# SDR ASAA2022022837583

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 41,657 hours, 14,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Fwd Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMP AND OPS CHECKED IAW B737-800 AMM 33-51-00-710-801. OPS TEST GOOD.
